Pacific Journal of Mathematics

Closure properties in radical theory.

E. P. Armendariz

Article information

Source
Pacific J. Math., Volume 26, Number 1 (1968), 1-7.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102986018

Mathematical Reviews number (MathSciNet)
MR0236213

Zentralblatt MATH identifier
0186.06701

Subjects
Primary: 16.30

Citation

Armendariz, E. P. Closure properties in radical theory. Pacific J. Math. 26 (1968), no. 1, 1--7. https://projecteuclid.org/euclid.pjm/1102986018


Export citation

References

  • [1] S. A. Amitsur, The identities of Pi-rings, Proc. Amer. Math. Soc. 4 (1953), 27-34.
  • [2] S. A. Amitsur, Radicals in rings and bicategories, Amer. J. Math. 76 (1954), 100-125.
  • [3] S. A. Amitsur, A general theory of radicals, III. Applications, Amer. J. Math. 76 (1954), 126-136.
  • [4] T. Anderson, N. Divinsky, and A. Sulinski, Hereditary radicals in associative and alternative rings, Canad. J. Math. 17 (1965), 594-603.
  • [5] T. Anderson,Lower radical properties for associative and alternative rings, J. London Math. Soc. 41 (1966), 417-424.
  • [6] E. P. Armendariz and W. G. Leavitt, Non-hereditary semisimple classes in Proc. Amer. Math. Soc. 18 (1967), 1114-1117.
  • [7] E. P. Armendariz and W. G. Leavitt, The hereditary property in the lower radical construction, Canad. J. Math. 20 (1968), 474-476.
  • [8] S. E. Dickson, A torsiontheoryfor Abelian categories, Trans. Amer. Math. Soc. 121 (1966), 223-235.
  • [9] A. E. Hoffman and W. G. Leavitt, Properties inherited by the lowerradical (to appear)
  • [10] J. P. Jans, Some aspects of torsion, Pacific J. Math. 15 (1965), 1249-1259.
  • [11] T. L. Jenkins, The theory of radicals and radical rings, Ph. D. Thesis, Univ. of Nebraska, 1966.
  • [12] A. G. Kurosh, Radicals of rings and algebras, Mat. Sbornik (75) 33 (1953), 13-26 (Russian).